# SDR COMA0260719

- Difficulty date: December 14, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 21,578 hours, 20,896 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 690
- Condition: Unreliable
- Location: Nlg
- Part time: 7,796 hours, 7,855 cycles
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5134 GEAR DISAGREE WARING - NLG DID NOT EXTEND.REPLACED THE NLG PRIORITY VALVE.
